# SDR MASA200600356

- Difficulty date: February 5, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 24,343 hours, 26,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT WILL NOT ENGAGE.  MAINTENANCE REMOVED AND REPLACED THE AILERON SERVO.
